MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); ADVIA CENTAUR TNIH

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); ADVIA CENTAUR TNIH
Model Number 10994775
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states customer observed an elevated advia centaur xp high-sensitivity troponin i (tnih) result from a sample that was considered discordant on comparison with the repeat result.Interpretation of results of the instructions for use states the following: " results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
Customer observed an elevated advia centaur xp high-sensitivity troponin i (tnih) result for a patient sample compared to the repeat result.The result was reported and questioned by the physician.There were no reports that treatment was altered or postponed or adverse health consequences due to the discordant elevated result.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2021-00504 was filed on december 10, 2021.Additional information - december 21, 2021.An outside the us customer observed an initial false elevated centaur xp tnih result on one patient.The repeat result was low, less than instructions for use (ifu) 99th % cutoff of 45 ng/l.Siemens reviewed the available information to determine probable cause and evaluate for potential product issue.Qc was in range at the time of the event which is indicative of a sample/patient specific incident.Sample handling information was requested but not provided by the region.Pre-analytical variables can affect the quality of the sample, and deviation from recommended best practices can impact results.While there is insufficient information to determine the cause of the false positive result, siemens cannot rule out pre-analytical variables or sample specific issues as contributing factors.No potential product issue is observed.The customer is operational.H6 codes have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR TNIH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key12975266
Report Number1219913-2021-00504
Device Sequence Number4292161
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number10994775
Device Catalogue Number10994775
Device Lot Number057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown